Asymptotic behaviour of nonoscillating solutions of neutral delay differential equations of the second order with impulses

Ubon A. Abasiekwere, Ita M. Esuabana

Abstract


In this paper, we consider a certain class of second order neutral delay differential equations with constant impulsive jumps and obtain some sufficient conditions for the asymptotic decay of all of its non-oscillating solutions. An example is provided to illustrate the main result.

Full Text: PDF

How to Cite this Article:

Ubon A. Abasiekwere, Ita M. Esuabana, Asymptotic behaviour of nonoscillating solutions of neutral delay differential equations of the second order with impulses, Journal of Mathematical and Computational Science, Vol 8, No 5 (2018), 620-629

Copyright © 2018 Ubon A. Abasiekwere, Ita M. Esuabana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS